MAUDE Adverse Event Report: SHENZHEN HUAYAN E-COMMERCE CO.,/SHENZHEN OSTO TECHNOLOGY COMPANY LIMITED BELIFU DUAL CHANNEL TENS EMS UNIT 24 MODES MUSCLE STIMULATOR FOR PAIN RELIEF THE; STIMULATOR, NERVE, TRANSCUTANEOUS, FOR PAIN RELIEF

SHENZHEN HUAYAN E-COMMERCE CO.,/SHENZHEN OSTO TECHNOLOGY COMPANY LIMITED BELIFU DUAL CHANNEL TENS EMS UNIT 24 MODES MUSCLE STIMULATOR FOR PAIN RELIEF THE; STIMULATOR, NERVE, TRANSCUTANEOUS, FOR PAIN RELIEF
Model Number SM9126
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Pain (1994)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
I got a sharp pain when i am using the tens unit and saw the pads left mild burns on my skin.It is like allergy symptoms and the skin was itching and redness for several days and recovered if i stopped using it.But if i restart using it, it left burns on the skins again.Fda safety report id # (b)(4).

Brand Name
BELIFU DUAL CHANNEL TENS EMS UNIT 24 MODES MUSCLE STIMULATOR FOR PAIN RELIEF THE
Common Device Name
STIMULATOR, NERVE, TRANSCUTANEOUS, FOR PAIN RELIEF
Manufacturer (Section D)
SHENZHEN HUAYAN E-COMMERCE CO.,/SHENZHEN OSTO TECHNOLOGY COMPANY LIMITED
MDR Report Key10976020
Report NumberMW5098271
Device Sequence Number10919970
Product Code GZJ
UDI-Device Identifier00321908130133
UDI-Public0100321908130133
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 12/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSM9126
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age36 YR
Patient Weight88